Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

omeprazole

(4 Posts)
pinkyp Sun 19-Jun-11 15:43:57

Has anyone suffered side effects? Been taking them for a month now and been getting bad head aches past week and feeling very low (see depression post) wondering if there is a connection?

ptiger Sun 19-Jun-11 20:46:57

What dose are you taking, I was on 20 then 40 and now back to 20. Headaches and depression can be side effects, I would go back to your doctor, if you are going to get them it will be at the beginning. Are you on other medication, I am and when I started getting worried, went to doctor and he checked whether they could interact and they could. Don't suffer, get checked out, I had a blood test and they found I was suffering from anaemia and have been on iron tablets, feeling a lot better.

RichTeaAreCrap Mon 20-Jun-11 00:02:29

Yes, me - I was on them for 3 months, had awful headaches and terrible dizziness. Funny you mention about feeling low - I was teary a lot of the time but put it down to other stuff that was going on - maybe it was the tablets. I stopped them and feel much better now.

Go back to your gp, they can change them, there are other medicines that do the same thing.

pinkyp Mon 20-Jun-11 00:21:34

I'm ring gp tomorrow thank u

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now